Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-20 of 32 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
11
PRODUCT TUBE FORMULAS

Lee, Sungyunresearcher, ILLINOIS JOURNAL OF MATHEMATICS, v.33, no.1, pp.153 - 161, 1989

12
Cauchy problem for Carleman equation by finite difference methods

S.K. CHUNG; K.H. KWONresearcher; Y.B. PARK, 대한수학회논문집, v.4, no.1, pp.121 - 128, 1989-06

13
ON THE CONJECTURE OF LICHTENBAUM AND OF CHINBURG OVER FUNCTION-FIELDS

Bae, Sung-Hanresearcher, MATHEMATISCHE ANNALEN, v.285, no.3, pp.417 - 445, 1989

14
RIGID VERSUS NON-RIGID CYCLIC ACTIONS

DOVERMANN, KH; MASUDA, M; Suh, Dong Youpresearcher, COMMENTARII MATHEMATICI HELVETICI, v.64, no.2, pp.269 - 287, 1989

15
On Kauffman polynomials of links

고기형researcher; 이성연researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.33 - 42, 1989

16
On the representing measure of a function subordinate on $(1+z)^2/(1-z)^2$

김홍오researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.0, pp.113 - 119, 1989-07

17
Hecke operators and the Siegel operators

YOON YONG OH; JA KYUNG KOOresearcher; MYUNG-HWAN KIM, 대한수학회지, v.26, no.2, pp.323 - 334, 1989-08

18
ALMOST SURE CONVERGENCE OF GALERKIN APPROXIMATIONS FOR A HEAT-EQUATION WITH A RANDOM INITIAL CONDITION

Choi, UJinresearcher; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.18, no.12, pp.1057 - 1063, 1989

19
Fractional order Volterra equations with applications to elasticity

Choi, U Jinresearcher; Maccamy, RC, J. MATH. ANAL. APPL., v.139, no.2, pp.448 - 464, 1989-01

20
Composition with a non-homogeneous bounded holomorphic function on the ball

Kim, Hong Ohresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.41, no.0, pp.870 - 881, 1989-01

rss_1.0 rss_2.0 atom_1.0